# SDR 2001UALA00740

- Difficulty date: May 8, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 27,611 hours, 9,456 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT STA 600 TO 620 STR 16 LT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
